# SDR SWAA2023120517574

- Difficulty date: November 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT LOWER SILL I/B SIDE HAS SURFACE CORROSION AROUND ATTACHMENT POINTS<[01] RESTORED AREA AT L1 DOOR CUTOUT LOWER SILL I/B SIDE AROUND ATTACHMENT POINTS AS PER AMM 51-21-72; AMM 51-21-41;[02] VERIFIED STEP 1 FINAL
